I took one yesterday and will possibly have to take a drug test for a job I really need, and that is the only one I have took in a long time. So will it show up or how long does it take to get out of my system since that is the only one I have took in a while? Please Help
22 Dec 2011
After taking suboxone for more then 5 years(not recommended)..i can tell you that the "self-life"(the time you can feel the affects in your body and not go into withdrawal) are 3 days.In your favor suboxone is relatively new in some places&they have to have a test specifically for buernorphine,which is not that common!If you only took one you should be fine!
31 May 2012
I was on suboxone for 6 days. One 8 mg strip in the morning. It has been about 52 hrs since my last strip. Since I was only on it 6 days, do you think it is still in my system? (I just didn't like the way it made me feel, that is why I stopped taking it.) And I thought that since I had only been on it a short time that I could stop it without weaning. So far, I do not feel any side affects. Again, do you think it is still in my system? Thank you
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
They drug test me to make sure that i'm taking them. Well my grandmother passed away a few weeks ago, and I took a few more than I usually do. ...
4 answers • 5 Feb 2010
how long does saboxen stay in your system, when only taken, such as drug test and what would it come up as.
1 answer • 30 Nov 2010
i was told suboxone would help with withdrawls and a few days later i was called in for a drug test
2 answers • 31 Jan 2011
... so, how long to clear my system? I have been on a low dose for a long time- 4mg every other day-Any help appreciated!
2 answers • 4 Mar 2011
I hve to take a drug test to make sure I hve been taking it n I was needing to know how many days its in ur system
2 answers • 19 Dec 2011